# SDR SWAA2023082191177

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 35,547 hours, 16,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR EMERGENCY SLIDE REQUIRES INSPECTION YELLOW PROTRUDING FROM BOTTOM<[01] INSPECTED FORWARD GALLEY SERVICE DOOR EMERGENCY SLIDE IAW AMM 25-66-01 AND FOUND OK
